# SDR WXOA99004

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, LEFT WING SLAT TRACK NR 2 FORWARD LOWER PANEL BRACKET CRACKED AND OUTBOARD BRACKET HOLE ELONGATED.  REMOVED TWO DAMAGED BRACKETS, FABRICATED REPAIR BRACKETS AND INSTALLED REPAIR BRACKETS IAW DC-9 SRM 51-10-2, 51-10-3 AND 51-30-2.  (M)
